Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2016 | Journal Article | IST-REx-ID: 1293 | OA
L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509, pp. 247–275, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480 | OA
M. Michałek, B. Sturmfels, C. Uhler, and P. Zwiernik, “Exponential varieties,” Proceedings of the London Mathematical Society, vol. 112, no. 1, pp. 27–56, 2016.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, pp. 285–296, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, and Z. Teitler, “The monotone secant conjecture in the real Schubert calculus,” Experimental Mathematics, vol. 24, no. 3, pp. 261–269, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
A. Klimova and T. Rudas, “Iterative scaling in curved exponential families,” Scandinavian Journal of Statistics, vol. 42, no. 3, pp. 832–847, 2015.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed